# SDR CALA2025061605572

- Difficulty date: June 9, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N18062
- Condition: Cracked
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE GAP PAN EL HAS A CRACK.   REPAIRED RT WING L/E GAP PANEL. IAW SRM 57-41-01-2R-3 REPAIR 3.
